I was watching this video on youtube
This gentleman, John Crisler, D.O. says finasteride can smash an endocrine system ans leave you impotent, even in cases where a person has been taking it for as little as week. Can you speak to this? Is this doctor, just pushing his own concoctions. This is quite scary, no?
Thanks in advance
In my opinion, he is just promoting his own product. Everyone is entitled to their own opinion, and just because someone has two letters behind their name, it does not make them an authority. Yes, that includes me.
For what its worth, in the video he says he has NEVER prescribed finasteride. So how can he be such an authority just by reading unverified posts on a “Yahoo discussion forum”? I have been prescribing Propecia for over 10 years now and I have not seen a patient with such “terrible” and “irreversible” side effects. I do see some patients (1-2%) that have side effects, but when they stop or lower the dosage of the medication, the side effects reversed. Maybe I am just lucky.